# SDR ABXA080114

- Difficulty date: March 10, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 50,606 hours, 38,223 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 145T875281
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CANTED PRESSURE DECK IN LEFT WHEEL WELL HAD APPROXIMATELY 4 INCH CRACK.  REPAIRED CANTED PRESSURE DECK IN LEFT WHEEL WELL IAW B767 SRM 53-50-51.
